# SDR 07FDEA01993

- Difficulty date: May 29, 2007
- Submitted: May 29, 2007
- Operation: Air carrier
- Aircraft: N387FE
- Make and model: Doug DC-10-10
- Aircraft serial: 46621
- Aircraft time: 71,397 hours, 29,250 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: AFA01613
- Condition: Cracked
- Location: Bs 1491
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLG W/W SPACE 2 EA CRACKS ON LT VERTICAL BULKHEAD.  REPAIRED IAW SRM 53-00-01 FIG 10 VOL 1.
